# SDR CALA2022082402163

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 74,016 hours, 26,796 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 0520
- Condition: Failed
- Location: Adiru
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IAS DISAGREE ALTITUDE DISAGREE SPEED TRIM FAIL EECS WENT TO ALTE RNATE R&R RT ADIRU IAW 34-21 -01 AND PERFORMED OPERATIONAL TEST 34-21-00 SYSTEM OPS CHECK NORMAL A/C OK TO CONTINUE. LAND VERIFY SUCCESSFULLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1815203  SN OFF 2675 IPC REFERENCE # 34-21-00 FYI LAND VERIFY WAS NOT ACCOMPLISHED BY TECHNICIAN U178307 DUE TO HIS CAT STATUS BEING EXPIRED ...LOG PG 9361701 HAS BEEN GENERATED TO ACCOMPLISH LAND VERIFY TEST  BY A CAT QUALIFIED TECHNICIAN
